Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 20, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 20, Number 2 (1989)
Bull. Amer. Math. Soc. 20 (1989)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 20, Number 2 (1989)
Bull. Amer. Math. Soc. 20 (1989)
More Information
Full-text PDF Free Access     Request Permissions
The state of the second part of Hilbert’s fifth problem
J. Aczél.
Bull. Amer. Math. Soc. 20 (1989), 153-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 981872
Construction of units in integral group rings of finite nilpotent groups
Jürgen Ritter and Sudarshan K. Sehgal.
Bull. Amer. Math. Soc. 20 (1989), 165-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 981873
Hodge theory with local coefficients and fundamental groups of varieties
Donu Arapura.
Bull. Amer. Math. Soc. 20 (1989), 169-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 974423
Toeplitz $C^{*}$-algebras over pseudoconvex Reinhardt domains
Norberto Salinas, Albert Sheu and Harald Upmeier.
Bull. Amer. Math. Soc. 20 (1989), 173-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968687
Symmetric decreasing rearrangement can be discontinuous
Frederick J. Almgren Jr. and Elliott H. Lieb.
Bull. Amer. Math. Soc. 20 (1989), 177-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968686
Controlled topology in geometry
K. Grove, P. Petersen V and J. Y. Wu.
Bull. Amer. Math. Soc. 20 (1989), 181-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 974425

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Fundamentals of stability theory, by John T. Baldwin.
Reviewer: Gregory L. Cherlin
Bull. Amer. Math. Soc. 20 (1989), 185-190
Review information
Full-text PDF Free Access
Ergodic theory and differentiable dynamics, by Ricardo Mañé.
Reviewer: John Franks
Bull. Amer. Math. Soc. 20 (1989), 190-193
Review information
Full-text PDF Free Access
Lectures on counterexamples in several complex variables, by John Erik Fornaess and Berit Stensønes.
Reviewer: Jean-Pierre Rosay
Bull. Amer. Math. Soc. 20 (1989), 193-196
Review information
Full-text PDF Free Access
Ring theory, by Louis H. Rowen.
Reviewer: Edward Formanek
Bull. Amer. Math. Soc. 20 (1989), 196-198
Review information
Full-text PDF Free Access
Real variable methods in harmonic analysis, by Alberto Torchinsky.
Weighted norm inequalities and related topics, by J. García-Cuerva and J. L. Rubio de Francia.
Reviewer: Guido Weiss
Bull. Amer. Math. Soc. 20 (1989), 198-207
Review information
Full-text PDF Free Access
Correlation theory of stationary and random functions vol. I; Basic results, vol. II, Supplementary notes and references, by A. M. Yaglom.
Reviewer: Murray Rosenblatt
Bull. Amer. Math. Soc. 20 (1989), 207-211
Review information
Full-text PDF Free Access
Representations of algebraic groups, by Jens Carsten Jantzen.
Reviewer: Stephen Donkin
Bull. Amer. Math. Soc. 20 (1989), 211-215
Review information
Full-text PDF Free Access
The Liar: An essay in truth and circularity, by Jon Barwise and John Etchemendy.
Reviewer: Lawrence S. Moss
Bull. Amer. Math. Soc. 20 (1989), 216-225
Review information
Full-text PDF Free Access
An introduction to the theory of the Riemann zeta-function, by S. J. Patterson.
Introduction to analytic number theory, by A. G. Postnikov.
Reviewer: M. Ram Murty
Bull. Amer. Math. Soc. 20 (1989), 226-229
Review information
Full-text PDF Free Access
The geometry and dynamics of magnetic monopoles, by Michael Atiyah and Nigel Hitchin.
Reviewer: R. S. Ward
Bull. Amer. Math. Soc. 20 (1989), 230-231
Review information
Full-text PDF Free Access
Spectral theory and differential operators, by D. E. Edmunds and W. D. Evans.
Reviewer: William G. Faris
Bull. Amer. Math. Soc. 20 (1989), 232-235
Review information
Full-text PDF Free Access
A formalization of set theory without variables, by Alfred Tarski and Steven Givant.
Reviewer: J. Donald Monk
Bull. Amer. Math. Soc. 20 (1989), 236-239
Review information
Full-text PDF Free Access
Radically elementary probability theory, by Edward Nelson.
Reviewer: Loren D. Pitt
Bull. Amer. Math. Soc. 20 (1989), 240-243
Review information
Full-text PDF Free Access
Stability in model theory, by Daniel Lascar.
Reviewer: Victor Harnik
Bull. Amer. Math. Soc. 20 (1989), 243-247
Review information
Full-text PDF Free Access
Hilbert modular surfaces, by Gerard van der Geer.
Reviewer: Gerd Faltings
Bull. Amer. Math. Soc. 20 (1989), 247-251
Review information
Full-text PDF Free Access
Groups and geometric analysis. Integral geometry, invariant differential operators and spherical functions, by Sigurdur Helgason.
Reviewer: Roger Howe
Bull. Amer. Math. Soc. 20 (1989), 252-256
Review information
Full-text PDF Free Access
Global bifurcation and chaos: analytical methods, by Stephen Wiggins.
Reviewer: Robert L. Devaney
Bull. Amer. Math. Soc. 20 (1989), 256-259
Review information
Full-text PDF Free Access
Stochastic equations for complex systems, by A. V. Skorohod.
Reviewer: Donald Dawson
Bull. Amer. Math. Soc. 20 (1989), 259-267
Review information
Full-text PDF Free Access
Transformation groups, by Tammo tom Dieck.
Reviewer: J. Peter May
Bull. Amer. Math. Soc. 20 (1989), 267-270
Review information
Full-text PDF Free Access
One-dimensional stable distributions, by V. M. Zolotarev.
Reviewer: R. G. Laha
Bull. Amer. Math. Soc. 20 (1989), 270-277
Review information
Full-text PDF Free Access
Nonlinear functional analysis, by Klaus Deimling.
Reviewer: P. M. Fitzpatrick
Bull. Amer. Math. Soc. 20 (1989), 277-280
Review information
Full-text PDF Free Access
Asymptotic methods in statistical decision theory, by Lucien Le Cam.
Reviewers: A. N. Shiryayev and Yu. A. Koshevnik
Bull. Amer. Math. Soc. 20 (1989), 280-285
Review information
Full-text PDF Free Access